# SDR VNAA9701001

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2150 · Cabin Cooling System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Left
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, HAD A LAVATORY SMOKE CAS MESSAGE, 20 SECONDS LATER SMOKE WAS REPORTED IN CABIN.  SHUT DOWN PACKS AND NO MORE SMOKE WAS COMING INTO CABIN.  RETURNED TO THE GATE AND MAINTENANCE FOUND THAT THE LT HX FAN CIRCUIT BREAKER HAD POPPED.  MAINTENANCE RESET THE CIRCUIT BREAKER, GROUND RUN CHECKED GOOD.
